# SDR AALA991787

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1758B
- Make and model: Doug MD-11
- Aircraft serial: 48527
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT MLG TRAPEZOID FITTING CORRODED AT GEAR MOUNT HOLE.  (INBOARD HORIZONTAL HOLE FOR BARREL NUT).  TRAPEZOIDAL FITTING REPAIR PER ESO 41000 11-24-99.  DETAILS OF REPAIR ON BACK OF E58-11 016651.  (X)
